Alert archive / South Dakota / High Wind Warnings in 2005

High Wind Warning 3, NWS Aberdeen, SD

November 15, 200513 counties in South Dakota

NWS Aberdeen, SD issued this high wind warning at Nov 15, 2005, 4:05 AM CST for 13 counties in South Dakota. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 15, 2005, 4:05 AM CST (10:05 UTC)
Expired
Nov 15, 2005, 6:00 PM CST
In force
14 hr
Issued by
NWS Aberdeen, SD

Counties Buffalo County, SD, Campbell County, SD, Corson County, SD, Dewey County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Potter County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 154 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 10.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
358 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KABR 151005
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
405 AM CST TUE NOV 15 2005

.NORTHWEST WINDS WILL INCREASE TODAY BEHIND A LOW PRESSURE SYSTEM
AND THE ASSOCIATED COLD FRONT.

SDZ003-004-009-015-016-033>035-045-048-151815-
/O.UPG.KABR.WI.Y.0006.051115T1200Z-051116T0000Z/
/O.NEW.KABR.HW.W.0003.051115T1005Z-051116T0000Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES-
LYMAN-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO...
PRESHO
405 AM CST TUE NOV 15 2005 /305 AM MST TUE NOV 15 2005/

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH THIS
MORNING...THEN DECREASING LATE IN THE AFTERNOON. WIND GUSTS AS
HIGH AS 60 MPH ARE POSSIBLE TODAY.

HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DIFFICULT...
ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES.  USE EXTRA
CAUTION WHILE DRIVING AND SLOW DOWN.  SECURE ANY LOOSE ITEMS
OUTDOORS OR BRING THEM INDOORS.

$$

SDZ036-037-051-151815-
/O.UPG.KABR.WI.Y.0006.051115T1200Z-051116T0000Z/
/O.NEW.KABR.HW.W.0003.051115T1005Z-051116T0600Z/
HYDE-HAND-BUFFALO-
INCLUDING THE CITIES OF...HIGHMORE...MILLER...FORT THOMPSON
405 AM CST TUE NOV 15 2005

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH BY LATE
MORNING...THEN DECREASING DURING THE EVENING HOURS. WIND GUSTS AS
HIGH AS 60 MPH WILL BE POSSIBLE.

HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DIFFICULT...
ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES.  USE EXTRA
CAUTION WHILE DRIVING AND SLOW DOWN.  SECURE ANY LOOSE ITEMS
OUTDOORS OR BRING THEM INDOORS.

$$

SDZ005-006-010-017-018-151815-
/O.EXT.KABR.WI.Y.0006.051115T1005Z-051116T0600Z/
MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-
INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH...
FAULKTON...REDFIELD
405 AM CST TUE NOV 15 2005

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 30 TO 40 MPH BY LATE
MORNING...DECREASING AROUND MIDNIGHT. WIND GUSTS AS HIGH AS 55
MPH WILL BE POSSIBLE.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

KNUTSVIG
3 follow-up statements
000 
WWUS73 KABR 151804
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1204 PM CST TUE NOV 15 2005

.NORTHWEST WINDS WILL INCREASE THIS AFTERNOON BEHIND A LOW PRESSURE
SYSTEM IN MINNESOTA.

SDZ036-037-051-160000-
/O.EXT.KABR.HW.W.0003.000000T0000Z-051116T0000Z/
HYDE-HAND-BUFFALO-
INCLUDING THE CITIES OF...HIGHMORE...MILLER...FORT THOMPSON
1204 PM CST TUE NOV 15 2005

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH THIS 
AFTERNOON...THEN DECREASE DURING THE EVENING HOURS. WIND GUSTS AS
HIGH AS 60 MPH WILL BE POSSIBLE.

HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DIFFICULT...
ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. USE EXTRA
CAUTION WHILE DRIVING AND SLOW DOWN. SECURE ANY LOOSE ITEMS
OUTDOORS OR BRING THEM INDOORS.

$$

SDZ003-004-009-015-016-033>035-045-048-160000-
/O.CON.KABR.HW.W.0003.000000T0000Z-051116T0000Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES-
LYMAN-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO...
PRESHO
1204 PM CST TUE NOV 15 2005 /1104 AM MST TUE NOV 15 2005/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS AFTERNOON...

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH THIS
AFTERNOON...THEN DECREASE LATE IN THE AFTERNOON. WIND GUSTS AS
HIGH AS 60 MPH ARE POSSIBLE TODAY.

HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DIFFICULT...
ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. USE EXTRA
CAUTION WHILE DRIVING AND SLOW DOWN. SECURE ANY LOOSE ITEMS
OUTDOORS OR BRING THEM INDOORS.

$$

SDZ005-006-010-017-018-160215-
/O.CON.KABR.WI.Y.0006.000000T0000Z-051116T0600Z/
MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-
INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH...
FAULKTON...REDFIELD
1204 PM CST TUE NOV 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 30 TO 40 MPH THIS 
AFTERNOON...DECREASING AROUND MIDNIGHT. WIND GUSTS AS HIGH AS 55
MPH WILL BE POSSIBLE.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$
TMT
000 
WWUS73 KABR 152123
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
323 PM CST TUE NOV 15 2005

.STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THE EVENING AND
OVERNIGHT BEHIND LOW PRESSURE MOVING INTO THE GREAT LAKES REGION.

SDZ036-037-051-160000-
/O.CON.KABR.HW.W.0003.000000T0000Z-051116T0000Z/
HYDE-HAND-BUFFALO-
INCLUDING THE CITIES OF...HIGHMORE...MILLER...FORT THOMPSON
323 PM CST TUE NOV 15 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 55 MPH CAN BE
EXPECTED FOR THE NEXT FEW HOURS BEFORE DIMINISHING AFTER SUNSET.

HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING
DIFFICULT... ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES.
USE EXTRA CAUTION WHILE DRIVING AND SLOW DOWN. SECURE ANY LOOSE
ITEMS OUTDOORS OR BRING THEM INDOORS.

$$

SDZ003-004-009-015-016-033>035-045-048-160000-
/O.CON.KABR.HW.W.0003.000000T0000Z-051116T0000Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES-
LYMAN-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO...
PRESHO
323 PM CST TUE NOV 15 2005 /223 PM MST TUE NOV 15 2005/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS AFTERNOON...

SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 55 MPH CAN BE
EXPECTED FOR THE NEXT FEW HOURS BEFORE DIMINISHING AFTER SUNSET.

HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DIFFICULT...
ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. USE EXTRA
CAUTION WHILE DRIVING AND SLOW DOWN. SECURE ANY LOOSE ITEMS
OUTDOORS OR BRING THEM INDOORS.

$$

MNZ039-046-SDZ007-008-011-019>023-160530-
/O.EXB.KABR.WI.Y.0006.051115T2200Z-051116T1000Z/
TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON...
SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
323 PM CST TUE NOV 15 2005

...WIND ADVISORY IN EFFECT UNTIL 4 AM CST WEDNESDAY...

NORTHWEST WINDS OF 35 TO 40 MPH WILL OCCUR ACROSS NORTHEASTERN
SOUTH DAKOTA AND WEST CENTRAL MINNESOTA OVERNIGHT. GUSTS NEAR 55
MPH ARE POSSIBLE. LOCALLY STRONGER WINDS MAY OCCUR IN HIGHER
ELEVATIONS AROUND THE SISSETON HILLS. WINDS WILL BEGIN TO SUBSIDE
BEFORE SUNRISE TOMORROW MORNING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

SDZ005-006-010-017-018-160530-
/O.CON.KABR.WI.Y.0006.000000T0000Z-051116T0600Z/
MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-
INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH...
FAULKTON...REDFIELD
323 PM CST TUE NOV 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO NEAR 50 MPH WILL
CONTINUE FOR THE NEXT SEVERAL HOURS. 

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$
TMT
000 
WWUS73 KABR 160008
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
608 PM CST TUE NOV 15 2005

.STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THE EVENING AND
OVERNIGHT BEHIND LOW PRESSURE MOVING INTO THE GREAT LAKES REGION.

SDZ003-004-009-015-016-033>037-045-048-051-160115-
/O.EXP.KABR.HW.W.0003.000000T0000Z-051116T0000Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE-
HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...
HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON
608 PM CST TUE NOV 15 2005 /508 PM MST TUE NOV 15 2005/

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT FOR CENTRAL AND NORTH
CENTRAL SOUTH DAKOTA.

$$

MNZ039-046-SDZ007-008-011-019>023-160815-
/O.CON.KABR.WI.Y.0006.000000T0000Z-051116T1000Z/
TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON...
SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
608 PM CST TUE NOV 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY...

STRONG NORTHWEST WINDS OF 25 TO 40 MPH WILL CONTINUE INTO THE
EARLY MORNING HOURS. GUSTS TO 55 MPH ARE POSSIBLE. 

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

SDZ005-006-010-017-018-160600-
/O.CON.KABR.WI.Y.0006.000000T0000Z-051116T0600Z/
MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-
INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH...
FAULKTON...REDFIELD
608 PM CST TUE NOV 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

STRONG NORTHWEST WINDS OF 25 TO 40 MPH WILL CONTINUE THROUGH THE
LATE EVENING HOURS.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

MOHR

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this high wind warning went out at Nov 14, 9:20 PM CST, 6 hours 45 minutes earlier.

Area forecast discussion, Nov 14, 9:20 PM CST, 6 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
920 PM CST MON NOV 14 2005

NORTH TO SOUTH COLD FRONT JUST WENT THROUGH ABERDEEN AND WILL SLOWLY
PROGRESS EASTWARD THROUGH THE REST OF THE CWA THROUGH THE NIGHT.
LARGE AREA OF MOSTLY RAIN DEVELOPING OVER THE CWA LATE THIS EVENING
IN ADVANCE OF LARGE UPPER TROUGH. LATEST ETA SHOWS THE BEST LIFT AND
RESULTANT PRECIP OVER NE SD AND WC MN WHERE THE BEST POPS ARE
CURRENTLY. THE AREA OF PRECIP WILL CONTINUE TO EXPAND ACROSS NE SD
AND WC MN TONIGHT. LL CAA AND LOWER DWPTS WILL ALLOW PRECIP TO
CHANGE OVER TO SNOW THROUGH THE NIGHT. MADE SOME ADJUSTMENTS TO
GRIDS BUT NOT MUCH. ALSO...WINDS WILL CONTINUE TO PICK UP. CURRENT
ADVISORIES LOOK FINE.

&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WINTER WEATHER ADVISORY EASTERN THIRD CWA FROM 06Z TUE THROUGH
06Z WED. WIND ADVISORY BROWN AND SPINK WEST FROM 12Z TUE THROUGH 00Z
WED.
MN...WINTER WEATHER ADVISORY BIG STONE AND TRAVERSE FROM 06Z TUE
THROUGH 06Z WED.

&&

MOHR
Hazardous weather outlook, Nov 14, 5:05 AM CST, 23 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
505 AM CST MON NOV 14 2005

SDZ003>006-009-010-015>018-033>037-045-048-051-151115-
CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-
FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
505 AM CST MON NOV 14 2005 /405 AM MST MON NOV 14 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL SYSTEM WILL PUSH THROUGH THE REGION TODAY INTO
TUESDAY BRINGING RAIN AND SOME LIGHT SNOW TO CENTRAL...NORTH
CENTRAL...AND PORTIONS OF NORTHEAST SOUTH DAKOTA. PRECIPITATION
WILL CHANGE TO ALL SNOW TONIGHT ACROSS THE AREA. LITTLE OR NO
ACCUMULATION OF SNOW IS EXPECTED ACROSS CENTRAL AND NORTH CENTRAL
SOUTH DAKOTA...WITH SOME ACCUMULATIONS UP TO AN INCH POSSIBLE
ACROSS PORTIONS OF NORTHEAST SOUTH DAKOTA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR SNOW CONTINUES INTO TUESDAY AS THE UPPER LEVEL
SYSTEM MAKES ITS WAY THROUGH THE NORTHERN PLAINS. STRONG AND GUSTY
NORTHWEST WINDS ARE ALSO EXPECTED TUESDAY ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

MNZ039-046-SDZ007-008-011-019>023-151115-
TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-
505 AM CST MON NOV 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL SYSTEM WILL PUSH THROUGH THE NORTHERN PLAINS TODAY
INTO TUESDAY. RAIN MIXED WITH SOME SNOW IS POSSIBLE THROUGH THIS
EVENING...CHANGING OVER TO ALL SNOW LATE TONIGHT. ACCUMULATING
SNOW IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SNOW IS EXPECTED TO CONTINUE INTO TUESDAY AFTERNOON AS THE SYSTEM
CONTINUES TO MOVE THROUGH THE REGION. TOTAL ACCUMULATIONS OF SNOW
ARE EXPECTED BETWEEN 2 TO 5 INCHES AT THIS TIME. STRONG AND GUSTY
NORTHWEST WINDS OF 25 TO 35 MPH ARE ALSO ANTICIPATED TUESDAY
ACROSS NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

ALBRECHT

Nearby

High Wind Warnings in South Dakota, 2005Every high wind warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.